# SDR JJBA20230821009

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 43,189 hours, 28,758 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP FWD OF 1A MISSING AND ALSO ALONG GALLEY. FOUND MISSING STRIPS AND RESECURED WITH ADHESIVE TAPE. NO DEFECTS NOTED.
